# SDR N6WA2017122101

- Difficulty date: December 21, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 32,101 hours, 22,075 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD NOISE COMING FROM LEFT EMERGENCY EXIT DOOR DURING FLT.  NO PRESSURIZATION LOST.  LUBRICATED THE LT EMERGENCY EXIT DOOR IAW AMM 12-20-52. NO FURTHER DEFECTS AT THIS TIME. OK FOR DISPATCH.
